# SDR DL764040578

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 9,704 hours, 3,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergenc Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT 23GF MID GALLEY AND AFT GALLEY HAS ONE EACH EMERGENCY CEILING LIGHT INOP.  RELAMPED, OPS CHECK OK.
